MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562391
Medical Device Problem Codes Failure to Deliver Energy (1211); Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to be (b)(6) 2019 as no event date was reported.(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator lg oval thin wire flex snare was used during a colonoscopy procedure performed on an unknown date.According to the complainant, during the procedure, the device failed to deliver energy and the snare loop became stuck in the mucosa.Reportedly, the snare loop had to be cut to remove the device and it was unknown what device was used to remove the snare loop.Reportedly, there were no visible issues noted with the cautery pin and the snare was securely attached to the active cord.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be fine.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8297246
Report Number3005099803-2019-00318
Device Sequence Number16697009
Product Code FDI
UDI-Device Identifier08714729019404
UDI-Public08714729019404
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2021
Device Model NumberM00562391
Device Catalogue Number6239
Device Lot Number0022045780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1